# SDR UALA2013020400616

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,891 hours, 9,334 cycles
- Engine: Pwa PW40903
- Engine time: 44,381 hours, 5,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SILENT SURGE.  PERFORMED TESTS IAW MM 71-00-00 P5XX,  FIM 71-05 TASK 815 STEP B(1), MM 71-00-00 P5XX,  FIM 71-08 TASK 828.1.2,  & MM 71-00-00 P5XX.    ALL TESTS PASSED. NO ENG SURGES NOTED.  ACCOMPLISHED EG 7673, EG7 674 AND EG 7675, NO PROBLEMS FOUND.
